Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

On my 9th week of differin now. I have a larg cyst on the left cheek that is very red and swollen and about 6 white heads in total over my face. Recently after shaving I noticed my cheeks were full of red marks and a few darker spots that look like bruises. I hardly pick at my acne and my skin tone has gotten a lot lighter since I started using differin and these marks seem noticable to me.

Just wondering, anyone else experience the same? (mark wise)

And since my skin is very thin atm, would the scars/marks heal faster than normal? (IE if I wasn't on a retiniod)

All comments much appreciated =]

Link to comment
Share on other sites

Also my lips feel very dry, they feel swollen all the time and I go through a blistex tube pretty much every week, and I moisturise alot lol

Link to comment
Share on other sites

Im on it! I still get whiteheads -_- ive been using it for a month and still got peeling.. -_- when will the peeling stop??

Link to comment
Share on other sites

I would wait longer and see how it goes. The end of the 3rd month, this stuff should start clearing up. And that's when my marks started fading faster :)

hey bek_cogent, so when did you start to see the red marks fade with differin? was it after 3 months? how long have you been on differin for and do you still have red marks?

what about indented scars?

i have TONS and TONS of red marks and i am only on week 4 of differin. i am trying my best to be patient...but i have noticed that those stupid red marks are a bit more obvious than before, i hope its just some mind trick lol

Link to comment
Share on other sites

I would wait longer and see how it goes. The end of the 3rd month, this stuff should start clearing up. And that's when my marks started fading faster :)

hey bek_cogent, so when did you start to see the red marks fade with differin? was it after 3 months? how long have you been on differin for and do you still have red marks?

what about indented scars?

i have TONS and TONS of red marks and i am only on week 4 of differin. i am trying my best to be patient...but i have noticed that those stupid red marks are a bit more obvious than before, i hope its just some mind trick lol

Hey there well Differin can definitely make it worse in the beginning but you really need to push yourself to look long term. The first couple months are crunch time honestly. 2 1/2 months was when I started to see really really good improvements but I was still breaking out. As of now I only have 2 marks because I picked at tiny pimples and made them ugly. Other than that my skin looks great!! To me. It should slowly help with indented scars it depends on the severity but it smoothes out the skin so it should help. Red marks started disappearing really fast in the 3rd-4th month. I've been on it a little over 4 and I only expect better and better results. Please don't give up!:)

Link to comment
Share on other sites

Heyyy ive finished over 12 weeks of differin, with only minimal results, and not clear - so starting accutane.

When using differin, your skin is a lot more fragile than usual, and is more prone to scarring. Therefore, if you do pick, can take longer to heal. I know its hard, i picked a few, particualrly during my worst week which was at week 7. Now 5 weeks on my marks have nearly finally disappeared.

weeks 2-10 i broke out on differin, it wasnt til week 10 i STARTED seeing slight improvement. So go the full 12 weeks before you decide to give up on it.

For me, i wasnt satisfied with minimal results i got and was still breaking out, so have started accutane.

Good luck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×